# SDR USAA040852

- Difficulty date: October 14, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- Engine: Ge CFM563B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 45,768 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT  - Q4 - DOOR EDGE FRAME, .5 INCH CRACK, FWD SERVICE DOOR AFT END FRAME AT MIDSTOP FITTING.  ROUTED OUT CRACK, INSTALLED DOUBLER IAW TYP REP 52-10-11.
